# SDR SWIA202201063643

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL27 HAS MULTIPLE SPOTS OF CORROSION FROM FS1000 TO FS1098   (C CHECK RO 01-05-2022)   REPAIRED FLOOR BEAM FROM FS 1000- TO FS 1098 AT LBL 27 IAW REO 670-53-61-2003 REV --, DATED 2021-11-12, MAJOR REPAIR TASK CARD 51-900-1002-SKY, AND COMPLETED FORM M-337.  WEIGHT INCREASED BY 14 OUNCES.
